# SDR SWAA2022030371836

- Difficulty date: February 11, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 19L STA 500D. / [01] REMOVED WTBF PANEL #191AL TO GAIN ACCES FOR STRINGER REPAIR AS REF. B737-700 SRM 51-40-02-0G-0;[07] STARTED FABRICATION OF STRINGER SECTION AND SPLICES AS REF. B737-700 SRM 53-00-03-2R-1;[08] CONTINUED WITH FABRICATION OF STRINGER SECTION FWD AND AFT AND SPLICES AS REF. B737-700 SRM 53-00-03-2R-1;[09] FABRICATED STRINGER AND SPLACES REF B737-7 SRM 53-00-03-2R-1 FIG 202
